About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 105496, 9 pages
http://dx.doi.org/10.1155/2012/105496
Research Article

On the Behavior of a System of Rational Difference Equations =

1School of Mathematics, North China University of Water Resources and Electric Power, Zhengzhou 450045, China
2School of Economics and Finance, Xi'an Jiaotong University, Xi'an 710061, China

Received 28 June 2012; Accepted 24 August 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 Liu Keying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Gu and R. Ding, “Observable state space realizations for multivariable systems,” Computers and Mathematics with Applications, vol. 63, no. 9, pp. 1389–1399, 2012.
  2. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Zentralblatt MATH
  3. K. Liu, P. Cheng, P. Li, and W. Zhong, “On a system of rational difference equations xn+1=xn-1/(ynxn11),yn+1=yn1/(xnyn-1-1),zn+1=1/ynzn1,” Fasciculi Mathematici. In press.
  4. C. Çinar, “On the positive solutions of the difference equation xn+1=xn-1/(1+bxnxn1),” Applied Mathematics and Computation, vol. 150, no. 1, pp. 21–24, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. Çinar, “On the positive solutions of the difference equation xn+1=axn-1/(1+bxnxn1),” Applied Mathematics and Computation, vol. 156, no. 2, pp. 587–590, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Çinar, “On the positive solutions of the difference equation system xn+1=1/yn,yn+1=yn/xn1yn1,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 303–305, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Stević, “On a system of difference equations xn+1=axn-1/(bynxn1+c),yn+1=αyn1/(βxnyn-1+γ),” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. S. Kurbanli, C. Çinar, and I. Yalçinkaya, “On the behavior of solutions of the system of rational difference equations xn+1=xn-1/(ynxn11),yn+1=yn1/(xnyn-1-1),” World Applied Sciences Journal, vol. 10, no. 11, pp. 1344–1350, 2010.
  9. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations xn+1=xn-1/(ynxn11),yn+1=yn1/(xnyn-1-1),zn+1=zn-1/(ynzn-1-1),” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 932632, 12 pages, 2011. View at Publisher · View at Google Scholar
  10. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations xn+1=xn-1/(ynxn11),yn+1=yn1/(xnyn-1-1),zn+1=1/ynzn,” Advances in Difference Equations, vol. 40, 2011.
  11. A. S. Kurbanli, C. Çinar, and M. E. Erdoğan, “On the behavior of solutions of the system of rational difference equations of rational difference equations xn+1=xn-1/(ynxn11),yn+1=yn1/(xnyn-1-1),zn+1=xn/ynzn-1,” Applied Methematics, vol. 2, pp. 1031–1038, 2011.
  12. K. Liu, Z. Zhao, X. Li, and P. Li, “More on three-dimensional systems of rational difference equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 178483, 9 pages, 2011. View at Publisher · View at Google Scholar